# SDR QR9R2023053100003

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723479722
- Aircraft time: 3,494 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Headrest
- Part number: 1157601
- Part serial: NA
- Condition: Cracked
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING PREFLIGHT, AIR CREW DETECTED PILOT'S HEADREST ASSEMBLY WAS CRACKED. REMOVED AND REPLACED HEADREST ASSEMBLY.
